# SDR UPS01835760

- Difficulty date: April 9, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT AT FS 1160 L33R FITTING IS CORRODED ***CPCP***     REMOVED CORROSION AND FOUND TO BE OUT OF LIMIT REMOVE OLD FITTING INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D & 51-3-2
